Weyl Numbers in Function Spaces II.

António M. Caetano

Forum mathematicum (1991)

  • Volume: 3, Issue: 6, page 613-621
  • ISSN: 0933-7741; 1435-5337/e

How to cite


Caetano, António M.. "Weyl Numbers in Function Spaces II.." Forum mathematicum 3.6 (1991): 613-621. <http://eudml.org/doc/186410>.

author = {Caetano, António M.},
journal = {Forum mathematicum},
keywords = {Weyl numbers of embeddings between function spaces},
number = {6},
pages = {613-621},
title = {Weyl Numbers in Function Spaces II.},
url = {http://eudml.org/doc/186410},
volume = {3},
year = {1991},

AU - Caetano, António M.
TI - Weyl Numbers in Function Spaces II.
JO - Forum mathematicum
PY - 1991
VL - 3
IS - 6
SP - 613
EP - 621
KW - Weyl numbers of embeddings between function spaces
UR - http://eudml.org/doc/186410
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.